| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the instrument was returned missing bearings on a worn instrument claim form.There was no known patient involvement.
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-00704 0001822565-2023-00705 0001822565-2023-00706 0001822565-2023-00707 0001822565-2023-00708 0001822565-2023-00709 0001822565-2023-00710 0001822565-2023-00711 0001822565-2023-00712 0001822565-2023-00713 0001822565-2023-00714 0001822565-2023-00715 0001822565-2023-00716 0001822565-2023-00720 0001822565-2023-00722 0001822565-2023-00723 0001822565-2023-00724 0001822565-2023-00725.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information. visual examination of the returned product found them to exhibit signs of repeated use and have one or both of the detent balls(ball bearings) disassembled/missing the components.The complaint is confirmed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Supplier dhr¿s were reviewed for deviations and/or anomalies with no deviations or non-conformance's found reference attached supplier review for details.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The complaint is confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.